Loading ...
Sorry, an error occurred while loading the content.
Advanced Search
Author
Subject
Message
Special notice only

61 results from messages in GIWorld-Hepatitis

Advanced Search
  • Hi Tatetzi I am undetectable, last blood test was in April about 4 months after treatment ended so I still need to check in at the 6 month mark and see where I am at. They are not treating me for asthma yet since I think they are still trying to figure it out what it is but it sure sounds like asthma
    EnViolet@aol.com May 18, 2004
  • Hi Tatezi, I haev been off treatment since mid Dec 2003 . I had genotype 2A so only had to complete 6 months. [Non-text portions of this message have been removed]
    EnViolet@aol.com May 17, 2004
  • Hi Alley, It feels like its in the lungs. Hard to explain but like I am not getting the amount of oxygen I used to get, but your right, I need to just keep bringing it up til we figure out what it is.Breathlessness is a panicky feeling. [Non-text portions of this message have been removed]
    EnViolet@aol.com May 16, 2004
  • Fetching Sponsored Content...
  • Hi Tatezi I noticed it early on in treatment too but chalked it up to getting anemic, but I am not anemic anymore so can't be that. Are the inhalers helping ? [Non-text portions of this message have been removed]
    EnViolet@aol.com May 16, 2004
  • Hi In answer to question, I was fortunate in that I expereinced no nausea at all during treatment so did not have to take any anti-nausea medication. [Non-text portions of this message have been removed]
    EnViolet@aol.com May 16, 2004
  • Hi everyone I have a question regarding after treatment. I finished last Dec, so far still show cleared of the virus. But I am experiencing what almost feels like asthma from what I have heard about it or something, hard to breathe, pressure in chest. Had a chest x-ray and all ok there. Is asthma something that can occur as a result of treatment? The only other thing tests showed...
    EnViolet@aol.com May 11, 2004
  • Hi Tat Sorry to hear about your anemia. I got pretty anemic during treatment as well and my doctor offered procrit and something else , cant' remember now what. But he said, some of his patients experienced very bad bone pain from Procrit and would rather deal with the weakness and breathlessness then the bone pain. Its probably like most things different side effects with everyone...
    EnViolet@aol.com Apr 11, 2004
  • Hi Willem, thanks for the encouraging words, I was able to borrow money from a friend that I can pay back over the next year so now its just a wait and see, it can take a while for them to recover and walk again if they are going too. He was overweight so we have to be strong and keep him on a diet. He is such a cute begger that we broke down too many times and fed him when we...
    EnViolet@aol.com Nov 27, 2003
  • Thanks Anne , That's encouraging news that your dog eventually walked again and that you are undetectable after 3 years. What genotype were you? Good luck with your job search. I may be able to stay with the company but I would have to relocate to Colorado. I am more worried about being able to breathe at that sea level cause I am huffing and puffing now. My doctor says shots to...
    EnViolet@aol.com Nov 27, 2003
  • If she is misinformed, it is her own fault, there is a lot of information out there in books, websites, and groups like this. There is no excuse to not be certain of what you are talking about when your comments are going to be published. [Non-text portions of this message have been removed]
    EnViolet@aol.com Nov 11, 2003